| Model Number |
479888 |
| Medical Device Problem Code |
Extracardiac stimulation (1463)
| Health Effect - Clinical Codes |
Discomfort (2330); Inappropriate Device Stimulation of Tissue (4928)
| Date of Event |
06/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient complained of diaphragmatic stimulation after eating causing discomfort.The left ventricular (lv) lead was reprogrammed to mitigate the symptoms.It was also noted that the right atrial (ra) lead exhibited variable impedance and somewhat elevated in the pacing impedance trends.Additionally, the right ventricular (rv) lead exhibited increasing thresholds initially, but had stabilized.All three leads remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.